Ueber Kegelschnitte im Raume.


Mathematische Annalen (1870)

  • Volume: 2, page 563-586
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hierholzer. "Ueber Kegelschnitte im Raume.." Mathematische Annalen 2 (1870): 563-586. <http://eudml.org/doc/156465>.

author = {Hierholzer},
journal = {Mathematische Annalen},
pages = {563-586},
title = {Ueber Kegelschnitte im Raume.},
url = {http://eudml.org/doc/156465},
volume = {2},
year = {1870},

AU - Hierholzer
TI - Ueber Kegelschnitte im Raume.
JO - Mathematische Annalen
PY - 1870
VL - 2
SP - 563
EP - 586
UR - http://eudml.org/doc/156465
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.